# SDR MWEA99904

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tiedown Rail
- Part number: 5956027519
- Condition: Corroded
- Location: Bs 396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO TIE DOWN RAIL WAS CORRODED FROM STATION 396 TO 510 AND FROM STATION 510 AFT.  MAINTENANCE FITTED AND INSTALLED NEW TIE DOWN RAIL.
